| Catalog Number |
3910-500-312 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the inserter broke during the procedure.The piece was retrieved.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: anchor inserter handle broke.Probable root cause: spring too soft/broken, power button too small, power button slot too big, manufacturing/ service nonconformity, use error.The reported failure mode will be monitored for future reoccurrence.H3 other text : 81.